# SDR REXA2017012700156

- Difficulty date: January 27, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 7,631 hours, 5,154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR STAIR AFT WEB IS CRACKED AT BOTTOM OF RISER.  REPAIRED THE STAIR WEB IAW SRM-52-11-04.
